# SDR SWAA2023070668442

- Difficulty date: May 25, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AROUND FASTENETS HOLES @ LBL 13 BETWEEN STA 380 AND 400 WL 208.1 MKD DOT<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT FWD CABIN WET AREA @ LBL 13'; WATER LINE 208.1 BETWEEN STA 380 AND STA 400 PER B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A5400;[02] ** CORRECTION ** REMOVED AND REPLACED FLOOR SUPPORT UPPER CHORD AT FWD CABIN WET AREA @ LBL 13'; WATER LINE 208.1 BETWEEN STA 380 AND STA 400 PER B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A5400;[03] VERIFIED STEP 2.
